# SDR CA110808001

- Difficulty date: August 3, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Emb ERJ 190-100 IGW
- Aircraft time: 11,748 hours
- Engine: Ge CF3410E5A1
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Indicator
- Condition: Failed
- Location: Pneumatic
- Stage of operation: CL
- How discovered: O
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

THE FLIGHT DEPARTED NORMALLY UNDER MEL FOR BLEED 1 INOP.  AFTER DEPARTURE THE FLIGHT EXPERIENCED A FAILURE OF THE OTHER BLEED.  THE CREW CALLED A PAN PAN AND DID A RAPID DESCENT TO 10,000 FT AND RETURNED WHERE THEY ARE EXPECTED TO LAND OVERWEIGHT .  REPLACED LT BLEED PRESSURE SENSOR IAW AMM 36-14-12 AND SPDA 2 AMS CONTROLLER I/O MODULE AS INDICATED IN DEFERAL.  CHECKED TORQUE MOTOR FILTERS AND LEAK CHECKED LINES WITH BUBBLE FLUID - NO FAULTS FOUND.
